# SDR 98ZZZX1005

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 5141001202
- Condition: Cracked
- Location: Retract Ear
- Part time: 9,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETRACT ATTACH EAR CASTING BROKEN.  SPACER P/N S133-4P32 AND BOLT P/N 464 P4-26 REPLACED WITH 1 'AN' 5 BOLT AND OVERTORQUED CAUSING UNDO STRESS TO CASTING.
